# SDR DALA2021102506605

- Difficulty date: October 21, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 53,215 hours, 23,406 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 LT WING SLIDE EICAS MESSAGE AND EMER DOOR LIGHT. CORRECTIVE ACTION: FOUND SLIDE COMPARTMENT DOOR NOT PROPERLY SECURED.RE-SECURED DOOR AND VERIFIED THAT ROUND CRANK HANDLE IS IN THE LOCKED POSITION. REF WORK -CARD. (7942132)
